MAUDE Adverse Event Report: SUPER BRUSH LLC TROCLEAN, 5-7MM & 7-12MM; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

SUPER BRUSH LLC TROCLEAN, 5-7MM & 7-12MM; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 28-1002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the sponge attached to the stick separated during use and had to be retrieved form the trocar/patient which caused a delay in the procedure." deroyal industries requested return of the sample, but it was stated that it could not be returned.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the sponge attached to the stick separated during use and had to be retrieved form the trocar/patient which caused a delay in the procedure.".
 
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the supplier, superbrush llc.Deroyal investigated inventory and found that all were within specification.A complaint to sales ratio was calculated from june 2021 to august 2023 and found to be (b)(4).Root cause: because the sample was unable to be returned, the root cause of the complaint was unable to be determined.Corrective and preventive action: an update to labeling was made to clarify the sizes of trocars to be used with the small and large size brushes.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
TROCLEAN, 5-7MM & 7-12MM
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SUPER BRUSH LLC
800 worcester street
springfield MA 01151
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19950690
Report Number1060680-2023-00011
Device Sequence Number8810810
Product Code GEA
UDI-Device Identifier00749756912822
UDI-Public00749756912822
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number28-1002
Device Lot Number58329415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown